# SDR MASA2022061700165

- Difficulty date: June 17, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 42,528 hours, 34,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DR AFT LWR FLOOD LIGHT 1 BULB INOP
REPLACED BULBS
